Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Compact dynamical systems


Author: Ronald A. Knight
Journal: Proc. Amer. Math. Soc. 72 (1978), 501-504
MSC: Primary 54H20; Secondary 34C35
DOI: https://doi.org/10.1090/S0002-9939-1978-0509242-6
MathSciNet review: 509242
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Compact flows on locally compact phase spaces are characterized in terms of the bilateral stability properties of the orbits and a stability theorem for cycles is formulated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 34C35

Retrieve articles in all journals with MSC: 54H20, 34C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0509242-6
Keywords: Attraction, bilateral stability, characteristic 0, compact flow, dynamical system, flow, stability
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society